# SDR AT9900567

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK AT TIMCO LAKE CITY FL, FOUND FWD ENTRY FLOOR PANEL AT BS 160-200 RT CORRODED.  FABRICATED NEW PANEL IAW DC9 SRM 53-20-0, 51-10-4.
